# SDR AUS20010784

- Difficulty date: July 5, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Pax Door
- Component: Passenger/Crew
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) PASSENGER DOOR DECLUTCH CABLE TERMINAL END BROKEN.
